MDJunction - People Helping People
 
Ask a Question
08/06/2009 06:35 PM

Lithium

SpazyJess
SpazyJess  
Posts: 3456
VIP Member

Has anyone had problems with Nausea and/or vomiting while takiing the med? Since the Lithium has been increased to 900mg, I've been really nauseated and have thrown up today (not to be gross).
Reply

08/06/2009 06:39 PM
MissStacey
MissStacey  
Posts: 14845
VIP Member
I'm an Advocate

Aww I am sorry you are still having a tough time tolerating it. Maybe after you get a few doses of the increase it will go away. Hopefully. I never got sick from it thank God. I am nervous if she has to increase it. Do they only increase it if you are still having symptoms? Since I am feeling stable with the 300mg will she leave me alone for now?

08/06/2009 06:59 PM
SpazyJess
SpazyJess  
Posts: 3456
VIP Member

Yeah I hope it will go away. I'll be up to 1200mg next week. Don't quote me on this, but I think the Lithium is only increased when you're having symptoms. And there is a max dosage, but I'm not sure what that is.

08/06/2009 07:05 PM
MissStacey
MissStacey  
Posts: 14845
VIP Member
I'm an Advocate

I just read a few things on it. One website says the target dose is 900mg but will be increased factoring in clinical response. The max dosage per day is actually 2400mg. Holy Cow!!! or should I say Holy Lithium lol

http://www.drugs.com/ppa/lithium.html

Post edited by: MissStacey, at: 08/06/2009 07:06 PM


08/06/2009 07:13 PM
SpazyJess
SpazyJess  
Posts: 3456
VIP Member

Holy Cow is right!Tongue That's a lot! Thanks for the infoSmile I'm so not looking forward to next week's increase. Maybe I'll lose some weight?Tongue

08/06/2009 07:15 PM
SpazyJess
SpazyJess  
Posts: 3456
VIP Member

Holy Lithium, you're too funny!Grin

08/07/2009 07:24 AM
Wes
Wes  
Posts: 246
Member

I'm at 1200mg for a while now. My Doc only increased because I requested it because even though I noticed a huge change, I was still having some issues. The only side effects I've had are slight tremors and lower intestinal cramps (usually about 30 mins after each pill).

Hope it gets better for you. /hug


08/07/2009 09:16 AM
SpazyJess
SpazyJess  
Posts: 3456
VIP Member

Thanks WesSmile I hope so too.

08/07/2009 11:45 AM
YorkieLove
YorkieLove  
Posts: 7033
VIP Member
I'm an Advocate

I've had (this is so embarassing) let's say, lower intestine disturbance for 6 weeks straight accompanied by some lower abdominal cramps. According to the DR. I have IBS, but it started after he increased my Lithium.

08/07/2009 11:51 AM
Wes
Wes  
Posts: 246
Member

LOL Yorkie, you're too cute. All our bodies work (basically) the same way, so we get ya. Aren't acronyms grand though? Makes embarrassing stuff so much easier to discuss Tongue

I embarrass myself constantly, even when not discussing the function of my digestive system! I've given up trying to be discrete.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved